# SDR CALA9900443

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 08323090001
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WITH APU AIR ON AND PACKS ON, CABIN FILLS WITH SMOKE AND STRONG BURNING SMELL.  FOUND LEFT GEAR RETRACT ACTUATOR IN TRANSIT LEAK.  REMOVED AND REPLACED ACTUATOR PER MM 32-32-02.  PERFORMED BURN OUT OF PNEUMATIC DUCT PER MM 21-20-02.
